MAUDE Adverse Event Report: FISHER & PAYKEL HEALTHCARE LTD F&P EVAQUA 2; BREATHING CIRCUIT

FISHER & PAYKEL HEALTHCARE LTD F&P EVAQUA 2; BREATHING CIRCUIT
Model Number RT265
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The rt265 infant dual-heated evaqua2 breathing circuit has been requested to be returned to fisher & paykel (f&p) healthcare in new zealand for evaluation.We will provide a follow up report upon completion of our investigation.
 
Event or Problem Description
A healthcare facility in japan reported via a fisher & paykel healthcare (f&p) field representative, that a rt265 infant dual heated evaqua2 breathing circuit failed the pre-use leak test.There was no patient involvement.
 
Additional Manufacturer Narrative
(b)(6).Section a1: patient identifier updated.Section b5: updated.Section d1: brand name updated.Section d2a: common device name corrected.Section d4: udi corrected.Section h11: method: the subject rt265 infant dual heated evaqua2 breathing circuit was received at fisher & paykel healthcare (f&p) in new zealand for evaluation, where it was visually inspected and leak tested.Results: visual inspection identified no damage or defects with the returned breathing circuit.Leak testing confirmed that the breathing circuit was within specification.Conclusion: we are unable to determine what may have caused the reported failed ventilator leak test, as there was no fault found with the returned device.All rt265 infant dual heated evaqua2 breathing circuits are visually inspected, as well as pressure and flow tested during production, and those that fail are rejected.The subject breathing circuit would have met the required specifications at the time of production.The user instructions that accompany the rt265 infant dual heated evaqua2 breathing circuit show in pictorial format the correct set-up of the circuit and also state the following: - visually inspect breathing sets for damage (e.G.A crushed tube or cracked connector) before use and replace if damaged.- perform a pressure and leak test on the breathing system and check for occlusions before connecting to a patient.- check all connections are tight before use.- ensure appropriate ventilator or flow source alarms are set before connecting breathing set to patient.- appropriate patient monitoring (e.G.Oxygen saturation) must be used at all times.
 
Event or Problem Description
A distributor reported on behalf of a healthcare facility in japan via a fisher & paykel healthcare (f&p) field representative, that an rt265 infant dual heated evaqua2 breathing circuit failed the pre-use leak test.There was no patient involvement.

Brand Name
F&P EVAQUA 2
Common Device Name
BREATHING CIRCUIT
Manufacturer (Section D)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ  2013
Manufacturer (Section G)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ   2013
Manufacturer Contact
diego banuelos
17400 laguna canyon road
suite 300
irvine, CA 92618
9494341005
MDR Report Key23529154
Report Number9611451-2025-01408
Device Sequence Number21103117
Product Code BZE
UDI-Device Identifier09420012430205
UDI-Public(01)09420012430205(10)2103607358(11)250204(17)300204
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K103767
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRT265
Device Catalogue NumberRT265
Device Lot Number2103607358
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/24/2025
Supplement Date Received by Manufacturer03/17/2026
Initial Report FDA Received Date11/11/2025
Supplement Report FDA Received Date04/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/04/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
F&P HEALTHCARE MR850 RESPIRATORY HUMIDIFIER; PURITAN BENNET 980 VENTILATOR
Patient SexUnknown